Journal of the Mathematical Society of Japan

An odd characterization of some simple groups

Tomoyuki YOSHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 415-420.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434043

Digital Object Identifier
doi:10.2969/jmsj/02830415

Mathematical Reviews number (MathSciNet)
MR0407132

Zentralblatt MATH identifier
0326.20009

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

YOSHIDA, Tomoyuki. An odd characterization of some simple groups. J. Math. Soc. Japan 28 (1976), no. 3, 415--420. doi:10.2969/jmsj/02830415. https://projecteuclid.org/euclid.jmsj/1240434043


Export citation